MathSciNet Relay Station
MathSciNet bibliographic data
MR1134369 (92h:82059) 82B41 (81T40)
Bowick, Mark J.; Brézin, Édouard Universal scaling of the tail of the density of eigenvalues in random matrix models. Phys. Lett. B 268 (1991), no. 1, 21–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement